# SDR 2007FA0000533

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: General aviation
- Aircraft: N217JH
- Make and model: Cirrus SR20
- Aircraft serial: 1320
- Aircraft time: 562 hours
- Engine: Cont IO360*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 11907004
- Part serial: 1040
- Condition: Cracked
- Location: Nlg
- Part time: 562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUT HAS A CRACK AT THE TOP. THE STRUT COMES UP TO A Y FOR MOUNT. AT THE YOKE OF THE Y IS A WELDED REINFORCEMENT, AND THE CRACK IS AT THE TOP WHERE THIS REINFORCEMENT MEETS THE LEGS OF THE Y.
